Publication
Title
The green rings of taft algebras
Author
Abstract
We compute the Green ring of the Taft algebra H-n(q), where n is a positive integer greater than 1 and q is an n-th root of unity. It turns out that the Green ring r(H-n(q)) of the Taft algebra H-n(q) is a commutative ring generated by two elements subject to certain relations defined recursively. Concrete examples for n = 2, 3, ... , 8 are given.
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2014
ISSN
0002-9939
Volume/pages
142:3(2014), p. 765-775
ISI
000329787300004
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.03.2014
Last edited 10.10.2017
To cite this reference